# SDR SWAA2021033159124

- Difficulty date: March 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 52,392 hours, 31,180 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS 35 FASTENER HOLES COUNTER SINKS SEVERELY WORN 6 ELONGATED.  R&R'D 194E PANEL REF 5351-I-14642-NG AND AMM 53-51-21.
